# SDR EIA2000203

- Difficulty date: May 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STATION 1329 KEEL BEAM PNL SUPPORT CORROSION AT LBL 12 TO RBL 12.  REPLACED KEEL BEAM BS 1329 LOWER PNL SUPPORT PER SRM 51-10-01 PAGE 18.  (M)
